# SDR SWAA2021070727468

- Difficulty date: January 11, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,557 hours, 11,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500 Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500 + 11 RBL 24 TRANSITION ANGLE HAS LIGHT COROSSION MARKED / REMOVED CORROSION PER SRM 51-10-02. REMAINING MATERIALS IS OUT OF LIMITS PER SRM ' '53-00-53-1A-2. TRANSITION ANGLE FROM STA 492 TO 500A AT RBL24 TO BE REPLACED ON NON ROUTINE CARD D152778. ' 'REF SRM ID# 53-30-53-0I-2 FIG 2 TABLE 2 ITEM 7 143A7501
